MAUDE Adverse Event Report: IN2BONES SAS NEOSYS; NEOSYS SET SINGLE USE INSTRUMENTS

IN2BONES SAS NEOSYS; NEOSYS SET SINGLE USE INSTRUMENTS
Model Number G02 10001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
During a mini-open chevron osteotomy for hallux valgus, two sterile, single-use torx 8 screwdriver blades (i2b ibs sterile instruments - g0210001, 3.0/3.5) fractured at the head during the insertion of ibs screws (s35st120 and s35st122).All fragments were removed, and no metal debris remained in the patient's body.According to the information provided, the chamfering drill was not used during screw insertion, which may have contributed to the shaft fractures.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the information provided by the complaint initiator and the photographic documentation, the event is confirmed as a use related malfunction.Both sterile single use drivers broke at the head during screw insertion.The screws were inserted without prior countersinking, which, although optional, is recommended in cases of dense bone to reduce insertion torque.The absence of countersinking likely increased the mechanical stress on the driver shafts and contributed to their failure.All fragments were retrieved, and the procedure was completed without injury or clinical consequence.

Brand Name
NEOSYS
Common Device Name
NEOSYS SET SINGLE USE INSTRUMENTS
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
immeuble sequoia 3
97 allée alexandre borodine
saint-priest 69800
MDR Report Key24696766
Report Number3010470577-2020-06021
Device Sequence Number13378870
Product Code KDD
UDI-Device Identifier03760225712191
UDI-Public03760225712191
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG02 10001
Device Catalogue NumberG02 10001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown